Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I have experiance lower back pain and some unusual feelings in my lower abdomen along with fatigue symptoms

Please HELP! 2 weeks late, negative tests, slight spotting, possible symptoms 21, Female - My husband and I are TTC and my last period was December 31, 2009. I took my first HPT Feb 6th and it came out negative so I tried again in the morning hoping for the higher hormone level and got another negative. I decided to wait a little longer to give it time seeing as how I have had a little stress the past month. Around the 8th I started to spot lightly (brown and only notice when I wipe) and a day later it was gone. I re-tested the 12th and this morning and still a couple of negatives. I have experiance lower back pain and some unusual feelings in my lower abdomen along with fatigue and some headaches the past 2-3 weeks though it could be the lowering of my caffeen in take. The last couple weeks have been an emotional roller coster ride and I just want to know if I should go and see a doctor asap, or if I should just continue to wait it out.
Asked On : Sun, 14 Feb 2010
Answers:  1 Views:  487
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

hi i would suggest that you would consult a doctor .as not getting a period doesnt mean that you have to be pregnant it could be due to infection so consult a doctor who might need to put you through a course of antibiotics after a physical examination

Answered: Sun, 14 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor